# SDR TWAA0100104

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CORROSION WAS FOUND ON FLOOR TRACK NUMBER 2 AND FLOOR PANEL ATTACH LUGS BROKEN OFF, NUMBER 2 TRACK OTBD SIDE STA 1146 TO STA 1166. REPLACED CHAIR TRACK NUMBER 2 FROM STA 1032 TO 1221 PER SPM 6-70-01.
